# SDR DALA2024062506490

- Difficulty date: June 25, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 739-745
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON CUSP WEB BTW STA Y=739-745 AND X=59 AT PASSENGER CABIN. SUMMARY OF NRC 00744: CORROSION LEVEL 2. PREVIOUS REPAIR DOUBLER ON CUSP WEB BTW STA Y=739-745 AND X=59 AT PASSENGER CABIN WAS REPLACED PER B717-200 SRM 53-00-55-2R-4 PAR 5 FIGURE 216. (LP #0411977)
